Extensive rash due to drug reaction

Extensive rash due to drug reaction

M320/0077 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 27.7MB

Downloadable file size: 1.1MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Extensive rash over a man's neck and upper chest (erythema) due to an allergic (hypersensitive) reaction to an unknown drug. Such skin reactions may occur as a side-effect of a number of drugs. Those drugs used to treat infection, including the antibiotics, are particularly implicated. Skin reactions may vary in severity from a mild rash to a potenially fatal type of toxic erythema called kStevens-Johnson syndrome.

Release details: Model release not required. Property release not required.

Keywords: allergic, allergy, condition, disorder, drug, drug reaction, erythema, healthcare, hypersensitivity, medical, medicine, rash

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.